Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
esophageal spasms while using Amoxicillin
avatar
eakle6158 posted:
Hi I get esophageal spasms, sometime really bad and many times not so bad. I have had a dental implant and have to take antibiotics for 10 days I don't tolerate them too well anyway with my IBS but now the spasms seem worse. Has anyone had this experience with antibiotics?
Thanks
Reply


Helpful Tips

GERD Sufferers ~ STOP DRINKING BOTTLED WATER
I suffered with GERD for 2 1/2 years. I tried everything. It was so bad, I can't even tell you. I tried cutting so many things out of my ... More
Was this Helpful?
36 of 60 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website